Hi in January I was diagonised with trigminal neuralgia they

Patient

Q: Hi in January I was diagonised with trigminal neuralgia they gave me Carbamapizine which caused drug hypersensivity syndrome which I have nearly finished my steriods for now I am left with trigminal neuralgia, neuralgia in the rest of my body, spasms in my back muscle tightness in my arms and legs, and the feeling of weakness, postural hypertension. I'm really struggling to walk now and I'm in a lot of pain. I'm only 28. Im waiting for my neurologist appointment but I'm just wondering if you would maybe know what's wrong with me as the not knowing is stressing me out

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Black ouTs zoning out weakness forgetting where I am

Q: Foreskin of penis shrinking to just a small opening. is that normal for a male 67 years old? have had only one part...

Q: I took Plan B contraception on the 16th November. I then got my period which finished on the 22nd November. For the l...

Q: I shared a smoking device with a person. About 5 minutes later i used my mouth to clean up a very small cut on my fin...

Q: I am currently taking microgynon 30 contraceptive pill and was wondering if respberry ketone tablets will affect my c...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews